# SDR SWIA201541002

- Difficulty date: March 26, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 29,569 hours, 25,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, AT INBD FLAP VANE ACTUATOR, UPPER SKIN INTERNAL SURFACE IS CHAFED.  C-CHECK, RO 4/9/15, REPAIRED LT INBD FLAP AT INBD FLAP VANE ACTUATOR UPPER SKIN INTERNAL REF REO.
